MAUDE Adverse Event Report: ENCORE MEDICAL L.P BONE PIN DRIVER; SQUARE HEADED BONE PIN DRIVER, 53MM, MAGNETIC

ENCORE MEDICAL L.P BONE PIN DRIVER; SQUARE HEADED BONE PIN DRIVER, 53MM, MAGNETIC
Model Number 800-02-506
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Instrument failure, due to magnetic pin driver had a threaded headed pin break off into the pin driver and can't be removed.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
BONE PIN DRIVER
Common Device Name
SQUARE HEADED BONE PIN DRIVER, 53MM, MAGNETIC
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key13499678
Report Number1644408-2022-00158
Device Sequence Number17290666
Product Code HWR
UDI-Device Identifier00190446356820
UDI-Public(01)00190446356820
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number800-02-506
Device Catalogue Number800-02-506
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale